# SDR HALA2017071900197

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 53,075 hours, 9,795 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L HF RADIO WOULD NOT TUNE INITIALLY THE TONE WAS CONTINUOUS FOR MORE THAN 30 SEC. EVENTUALLY WAS ABLE TO TUNE AFTER MANY REATTEMPTS. PERFORMED TSK 23-11-FT 84 OPS CHECK GOOD NO FAULTS NOTED A/C OK FOR CONTINUED SERVICE.
